MathSciNet Relay Station
MathSciNet bibliographic data
MR1231690 53C21 (53C23)
Perelman, G. Manifolds of positive Ricci curvature with almost maximal volume. J. Amer. Math. Soc. 7 (1994), no. 2, 299–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement